Format
Items per page
Sort by

Send to:

Choose Destination

Links from PubMed

Items: 1 to 20 of 143

1.

Usefulness of intravenous lipid emulsion for cardiac toxicity from cocaine overdose.

Arora NP, Berk WA, Aaron CK, Williams KA.

Am J Cardiol. 2013 Feb 1;111(3):445-7. doi: 10.1016/j.amjcard.2012.10.022. Epub 2012 Nov 24.

PMID:
23186600
2.

Severe propranolol and ethanol overdose with wide complex tachycardia treated with intravenous lipid emulsion: a case report.

Jovic-Stosic J, Gligic B, Putic V, Brajkovic G, Spasic R.

Clin Toxicol (Phila). 2011 Jun;49(5):426-30. doi: 10.3109/15563650.2011.583251.

PMID:
21740142
3.

Status epilepticus and wide-complex tachycardia secondary to diphenhydramine overdose.

Jang DH, Manini AF, Trueger NS, Duque D, Nestor NB, Nelson LS, Hoffman RS.

Clin Toxicol (Phila). 2010 Nov;48(9):945-8. doi: 10.3109/15563650.2010.527850.

4.

Successful reversal of life threatening cardiac effect following dosulepin overdose using intravenous lipid emulsion.

Boegevig S, Rothe A, Tfelt-Hansen J, Hoegberg LC.

Clin Toxicol (Phila). 2011 Apr;49(4):337-9. doi: 10.3109/15563650.2011.566880.

PMID:
21563912
5.

Intravenous lipid emulsion in wide complex arrhythmia with alternating bundle branch block pattern from cocaine overdose.

Kundu R, Almasri H, Moza A, Ghose A, Assaly R.

Kardiol Pol. 2013;71(10):1073-5. doi: 10.5603/KP.2013.0263.

6.

"Lipid rescue" for tricyclic antidepressant cardiotoxicity.

Blaber MS, Khan JN, Brebner JA, McColm R.

J Emerg Med. 2012 Sep;43(3):465-7. doi: 10.1016/j.jemermed.2011.09.010. Epub 2012 Jan 12.

PMID:
22244291
7.

Use of intravenous lipid emulsion in the resuscitation of a patient with cardiovascular collapse after a severe overdose of quetiapine.

Bartos M, Knudsen K.

Clin Toxicol (Phila). 2013 Jul;51(6):501-4. doi: 10.3109/15563650.2013.803229. Epub 2013 Jun 14.

PMID:
23768031
8.

Treatment of cocaine overdose with lipid emulsion.

Jakkala-Saibaba R, Morgan PG, Morton GL.

Anaesthesia. 2011 Dec;66(12):1168-70. doi: 10.1111/j.1365-2044.2011.06895.x.

9.

Cardiotoxicity after massive amantadine overdose.

Schwartz M, Patel M, Kazzi Z, Morgan B.

J Med Toxicol. 2008 Sep;4(3):173-9.

10.

Diphenhydramine overdose with intraventricular conduction delay treated with hypertonic sodium bicarbonate and i.v. lipid emulsion.

Abdi A, Rose E, Levine M.

West J Emerg Med. 2014 Nov;15(7):855-8. doi: 10.5811/westjem.2014.8.23407. Epub 2014 Sep 19. Review.

11.

Lipid therapy for the treatment of a refractory amitriptyline overdose.

Kiberd MB, Minor SF.

CJEM. 2012 May;14(3):193-7.

PMID:
22575302
12.

An assessment of the in vivo effects of intravenous lipid emulsion on blood drug concentration and haemodynamics following oro-gastric amitriptyline overdose.

Perichon D, Turfus S, Gerostamoulos D, Graudins A.

Clin Toxicol (Phila). 2013 May;51(4):208-15. doi: 10.3109/15563650.2013.778994. Epub 2013 Mar 26.

PMID:
23530458
13.

Intentional overdose with cardiac arrest treated with intravenous fat emulsion and high-dose insulin.

Stellpflug SJ, Harris CR, Engebretsen KM, Cole JB, Holger JS.

Clin Toxicol (Phila). 2010 Mar;48(3):227-9. doi: 10.3109/15563650903555294.

PMID:
20141425
14.
15.

Prolonged lipemia and pancreatitis due to extended infusion of lipid emulsion in bupropion overdose.

Bucklin MH, Gorodetsky RM, Wiegand TJ.

Clin Toxicol (Phila). 2013 Nov;51(9):896-8. doi: 10.3109/15563650.2013.831436. Epub 2013 Aug 30.

PMID:
23992445
16.

Intralipid outperforms sodium bicarbonate in a rabbit model of clomipramine toxicity.

Harvey M, Cave G.

Ann Emerg Med. 2007 Feb;49(2):178-85, 185.e1-4. Epub 2006 Nov 13.

PMID:
17098328
17.

Corrected QT interval prolongation after an overdose of escitalopram, morphine, oxycodone, zopiclone and benzodiazepines.

Baranchuk A, Simpson CS, Methot M, Gibson K, Strum D.

Can J Cardiol. 2008 Jul;24(7):e38-40.

18.

Lipid emulsion therapy in cardiodepressive syndrome after diltiazem overdose--case report.

Bologa C, Lionte C, Coman A, Sorodoc L.

Am J Emerg Med. 2013 Jul;31(7):1154.e3-4. doi: 10.1016/j.ajem.2013.03.010. Epub 2013 May 16.

PMID:
23685061
19.

Wide complex tachycardia after bupropion overdose.

Franco V.

Am J Emerg Med. 2015 Oct;33(10):1540.e3-5. doi: 10.1016/j.ajem.2015.07.063. Epub 2015 Jul 30.

PMID:
26311156
20.

Life-threatening diphenhydramine toxicity presenting with seizures and a wide complex tachycardia improved with intravenous fat emulsion.

Abdelmalek D, Schwarz ES, Sampson C, Halcomb SE, McCammon C, Arroyo-Plasencia A, Stenger A, Krehbiel N, Mullins ME.

Am J Ther. 2014 Nov-Dec;21(6):542-4. doi: 10.1097/MJT.0b013e318281191b.

PMID:
24096706
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk